Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 43, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 2, 2009, 8:56 PM CDT for 6 counties in Texas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2009, 8:56 PM CDT (01:56 UTC)
- Expired
- May 2, 2009, 9:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Camp County, TX, Cass County, TX, Marion County, TX, Morris County, TX, Titus County, TX, Upshur County, TX
The radar
The Shreveport radar (KSHV), 122 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 8:56 PM CDT | TORNADO | Sw Pittsburg, TX | SEVERAL TREES WERE UPROOTED OR SNAPPED ALONG CR 3510 AND NEAR CR 3322. NO STRUCTURAL DAMAGE WAS NOTED. LENGTH 2 MILES. WIDTH 75 YARDS. TORNADO RATED EF0. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 6:03 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1069 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1182 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 10.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSHV 030156
TORSHV
TXC063-067-315-343-449-459-030245-
/O.NEW.KSHV.TO.W.0043.090503T0156Z-090503T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
856 PM CDT SAT MAY 2 2009
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
CAMP COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...PITTSBURG...LEESBURG...
SOUTHWESTERN CASS COUNTY IN NORTHEAST TEXAS...
EXTREME NORTHWESTERN MARION COUNTY IN NORTHEAST TEXAS...
MORRIS COUNTY IN NORTHEAST TEXAS...
SOUTHERN TITUS COUNTY IN NORTHEAST TEXAS...
NORTHERN UPSHUR COUNTY IN NORTHEAST TEXAS...
* UNTIL 945 PM CDT
* AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LEESBURG...
MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CASON...LONE STAR...DAINGERFIELD...OMAHA...JENKINS...ROCKY
BRANCH...NAPLES AND HUGHES SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING
FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND SOUTHEAST
OKLAHOMA AND NORTHEAST TEXAS.
&&
LAT...LON 3304 9513 3325 9461 3287 9450 3284 9513
3292 9515 3301 9515
TIME...MOT...LOC 0156Z 259DEG 36KT 3294 9505
$$
122 follow-up statements
000 WWUS54 KSHV 030225 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 925 PM CDT SAT MAY 2 2009 TXC315-030234- /O.CAN.KSHV.TO.W.0043.000000T0000Z-090503T0245Z/ MARION TX- 925 PM CDT SAT MAY 2 2009 ...THE TORNADO WARNING FOR MARION COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE WARNING WILL STAY TO THE NORTH OF MARION COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. LAT...LON 3308 9490 3323 9461 3290 9452 3287 9486 TIME...MOT...LOC 0224Z 259DEG 36KT 3299 9473 $$ TXC063-067-343-449-459-030245- /O.CON.KSHV.TO.W.0043.000000T0000Z-090503T0245Z/ TITUS TX-MORRIS TX-CASS TX-CAMP TX-UPSHUR TX- 925 PM CDT SAT MAY 2 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR UPSHUR... CAMP...CASS...MORRIS AND TITUS COUNTIES... AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE ROTATION. THIS ROTATION WAS LOCATED NEAR DAINGERFIELD...OR 14 MILES EAST OF PITTSBURG...MOVING EAST AT 40 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JENKINS...ROCKY BRANCH...HUGHES SPRINGS AND AVINGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. && LAT...LON 3308 9490 3323 9461 3290 9452 3287 9486 TIME...MOT...LOC 0224Z 259DEG 36KT 3299 9473 $$ 12
000 WWUS54 KSHV 030239 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 939 PM CDT SAT MAY 2 2009 TXC063-067-343-449-459-030249- /O.EXP.KSHV.TO.W.0043.000000T0000Z-090503T0245Z/ TITUS TX-MORRIS TX-CASS TX-CAMP TX-UPSHUR TX- 939 PM CDT SAT MAY 2 2009 ...THE TORNADO WARNING FOR UPSHUR...CAMP...CASS...MORRIS AND TITUS COUNTIES WILL EXPIRE AT 945 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR NO LONGER INDICATES ROTATION IN THE WARNED AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. LAT...LON 3308 9490 3323 9461 3290 9452 3287 9486 TIME...MOT...LOC 0239Z 259DEG 36KT 3302 9455 $$ 12
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 2, 6:34 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, May 2, 6:34 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
634 PM CDT SAT MAY 2 2009
.DISCUSSION...
NEW TORNADO WATCH ISSUED UNTIL MIDNIGHT...STRETCHING SVR THREAT
FURTHER SOUTH IN NE TX...AND TO INCLUDE MOST OF NORTHERN LOUISIANA...
NEAR AND NORTH OF INTERSTATE 20. CONVECTION CONTINUES TO INTENSIFY...
NUMEROUS SVR REPORTS OF DAMAGING WINDS...HAIL UP TO SIZE OF GOLFBALLS...
AND A FEW TORNADO REPORTS. INTENSE SUPERCELL BOWING OUT
EASTWARD...JUST NORTH OF LA/AR BORDER. REDEVELOPING CONVECTION TO
THE WEST MAY CREATE FLOODING POTENTIAL AS WELL LATER THIS EVE
ACROSS THESE AREAS./VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 68 77 58 76 60 / 60 70 40 10 10
MLU 68 79 59 74 58 / 50 70 50 20 10
DEQ 62 68 52 73 56 / 80 70 30 10 10
TXK 65 72 54 74 57 / 80 70 40 10 10
ELD 66 75 54 73 56 / 60 70 40 20 10
TYR 68 75 56 75 61 / 60 70 40 10 10
GGG 68 76 56 76 61 / 60 70 40 10 10
LFK 70 80 62 79 64 / 50 50 40 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070-071.
LA...NONE.
OK...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING
ZONES: OKZ077.
TX...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124-125.
&&Hazardous weather outlook, May 2, 12:00 PM CDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SAT MAY 2 2009 ARZ072-LAZ001-002-010-TXZ126-136>138-149>151-031100- BOSSIER-CADDO-CHEROKEE-COLUMBIA-DE SOTO-GREGG-HARRISON-MARION-PANOLA- RUSK-SMITH- 1200 PM CDT SAT MAY 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA...AND NORTHEAST TEXAS... .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL BE INCREASING DURING THE AFTERNOON HOURS...AS WARM...MOIST...AND UNSTABLE AIR COMBINE WITH UPPER DISTURBANCES AND A COLD FRONT WRAPPING SOUTHEAST AROUND A SURFACE LOW NEAR THE RED RIVER IN NORTHEAST TEXAS...SOUTHWEST ARKANSAS...AND SOUTHEAST OKLAHOMA. THERE WILL BE A SLIGHT CHANCE FOR STORMS TO BECOME SEVERE...PRODUCING MAINLY LARGE HAIL AND ISOLATED HIGH AND DAMAGING WINDS...ALONG WITH LOCALLY HEAVY RAINFALL DURING THE AFTERNOON...BUT MORE LIKELY OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A COLD FRONT WILL CONTINUE WRAPPING AROUND A SURFACE LOW PRESSURE SYSTEM THAT WILL BE MOVING INTO SOUTH CENTRAL ARKANSAS AND NORTHWEST AND NORTH CENTRAL LOUISIANA SUNDAY. THIS COMBINATION WILL PROVIDE A FOCUS FOR SHOWERS WITH LOCALLY HEAVY RAINFALL...AND STRONG TO SEVERE THUNDERSTORMS TO BECOME WIDESPREAD INTO EARLY MONDAY BEFORE ENDING. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS...BUT ISOLATED TORNADOES WILL BE POSSIBLE. FLASH FLOODING WILL BE POSSIBLE WITH RAINFALL AMOUNTS OF 1 TO 3 INCHES IN A SHORT PERIOD OF TIME WITH ISOLATED HIGHER AMOUNTS TO 4 INCHES BY EARLY MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF HAM RADIO OPERATORS...EMERGENCY MANAGERS...AND STORM SPOTTERS MAY BE NEEDED TONIGHT. ARZ073-LAZ003>006-011>014-017>022-TXZ152-153-165>167-031100- ANGELINA-BIENVILLE-CALDWELL-CLAIBORNE-GRANT-JACKSON-LA SALLE-LINCOLN- NACOGDOCHES-NATCHITOCHES-OUACHITA-RED RIVER LA-SABINE LA-SABINE TX- SAN AUGUSTINE-SHELBY-UNION AR-UNION LA-WEBSTER-WINN- 1200 PM CDT SAT MAY 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL LOUISIANA AND NORTHEAST TEXAS... .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL LIKELY DEVELOP IN THE MOIST AND UNSTABLE ATMOSPHERE THAT IS CURRENTLY IN PLACE. HOWEVER...WITH NO SURFACE BOUNDARIES TO ENHANCE LIFT...STORMS WILL LIKELY REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A COLD FRONT WILL CONTINUE WRAPPING AROUND A SURFACE LOW PRESSURE SYSTEM THAT WILL BE MOVING INTO SOUTH CENTRAL ARKANSAS AND NORTHWEST AND NORTH CENTRAL LOUISIANA SUNDAY. THIS COMBINATION WILL PROVIDE A FOCUS FOR SHOWERS WITH LOCALLY HEAVY RAINFALL... AND STRONG TO SEVERE THUNDERSTORMS TO BECOME WIDESPREAD INTO EARLY MONDAY BEFORE ENDING. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS...BUT ISOLATED TORNADOES WILL BE POSSIBLE. FLASH FLOODING WILL BE POSSIBLE WITH RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME WITH ISOLATED HIGHER AMOUNTS TO 3 TO 4 INCHES BY EARLY MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF HAM RADIO OPERATORS...EMERGENCY MANAGERS...AND STORM SPOTTERS SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT... BUT MAY BE REQUIRED FOR SUNDAY. ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124-125-031100- BOWIE-CAMP-CASS-FRANKLIN-HEMPSTEAD-HOWARD-LAFAYETTE-LITTLE RIVER- MCCURTAIN-MILLER-MORRIS-NEVADA-RED RIVER TX-SEVIER-TITUS-UPSHUR-WOOD- 1200 PM CDT SAT MAY 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA...AND NORTHEAST TEXAS... .DAY ONE...THIS AFTERNOON AND TONIGHT... AMPLE MOISTURE AND INSTABILITY WILL LEAD TO SHOWER AND THUNDERSTORM DEVELOPMENT TODAY AND CARRY OVER THROUGH TONIGHT AS A COLD FRONT WRAPPING AROUND SURFACE LOW PRESSURE MOVE OVER THE REGION. SHOWERS PRODUCING LOCALLY HEAVY RAINFALL...TRAINING OVER THE SAME AREAS...ALONG WITH SCATTERED STRONG TO SEVERE THUNDERSTORMS... PRODUCING DAMAGING WINDS AND LARGE HAIL...BY LATE IN THE AFTERNOON. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE OVERNIGHT. RAINFALL TOTALS THROUGH LATE SUNDAY WILL BE 3 TO 5 INCHES WITH ISOLATED HIGHER AMOUNTS TO NEAR 6 TO 7 INCHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE SURFACE LOW PRESSURE SYSTEM WILL BE MOVING INTO SOUTHWEST AND SOUTH CENTRAL ARKANSAS AND NORTHWEST LOUISIANA BY SUNDAY WITH THE COLD FRONT WRAPPING SOUTHWEST THROUGH EAST TEXAS. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BE OCCURRING ALONG AND NEAR THE SYSTEM AS WELL AS IN WAKE OF BOUNDARY AND LOW. THIS WILL PROLONG LOCALLY HEAVY RAINFALL AND A THREAT FOR LARGE HAIL IN THE COLDER AIR. RAINFALL TOTALS INTO MONDAY WILL BE 4 TO 6 INCHES WITH ISOLATED HIGHER AMOUNTS TO JUST OVER 8 INCHES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF HAM RADIO OPERATORS...EMERGENCY MANAGERS...AND STORM SPOTTERS COULD POSSIBLY BE NEEDED LATER THIS AFTERNOON AND TONIGHT. VII
In the hours before
Local storm report, May 2, 7:37 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
737 PM CDT SAT MAY 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND DMG HAYNESVILLE 32.97N 93.14W
05/02/2009 CLAIBORNE LA LAW ENFORCEMENT
TREES DOWNED JUST WEST OF HAYNESVILLE ON LA 2
&&
04Local storm report, May 2, 7:39 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
739 PM CDT SAT MAY 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM FLASH FLOOD 6 NW LEWISVILLE 33.42N 93.65W
05/02/2009 LAFAYETTE AR STORM CHASER
WATER OVER THE ROAD ALONG COUNTY ROAD 5 NORTH OF US HWY
82.
0735 PM FLASH FLOOD 8 S LEWISVILLE 33.25N 93.58W
05/02/2009 LAFAYETTE AR STORM CHASER
FLOODING REPORTED ALONG COUNTY ROAD 18 EAST OF AR HWY 29.
&&
MBERRYLocal storm report, May 2, 7:45 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
745 PM CDT SAT MAY 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND DMG NASH 33.44N 94.13W
05/02/2009 BOWIE TX BROADCAST MEDIA
BROADCAST MEDIA REPORTS LARGE TREE DOWN IN NASH BLOCKING
TRAFFIC
&&
04Local storm report, May 2, 8:19 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
819 PM CDT SAT MAY 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 4 SSW YANTIS 32.89N 95.61W
05/02/2009 WOOD TX BROADCAST MEDIA
TREES DOWNED IN WESTERN WOOD COUNTY
&&
04Local storm report, May 2, 8:23 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
823 PM CDT SAT MAY 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TSTM WND DMG 2 W EL DORADO 33.22N 92.70W
05/02/2009 UNION AR TRAINED SPOTTER
POWER LINES DOWNED WEST SIDE OF EL DORADO
&&
04Local storm report, May 2, 8:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
852 PM CDT SAT MAY 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM FLASH FLOOD 1 W BRADLEY 33.10N 93.67W
05/02/2009 LAFAYETTE AR STORM CHASER
ONE FOOT OF WATER OVER COUNTY ROADS 9 AND 4 WEST OF TOWN.
&&
MBERRYThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:38 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Gregg, Smith, Titus, Upshur and 1 more | 52 min |
| May 2, 8:03 PM CDT | Flash Flood Warning | SHV | Bowie, Red River | 7 hr |
| May 2, 8:21 PM CDT | Flash Flood Warning | SHV | Camp, Franklin, Gregg, Red River, Smith, Titus and 2 more | 3 hr |
| May 2, 8:29 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Franklin, Gregg, Morris, Red River and 3 more | 61 min |
| May 2, 8:35 PM CDT | Tornado Warning | SHV | Camp, Franklin, Titus, Upshur, Wood | 25 min |
| May 2, 8:50 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Gregg, Harrison, Marion and 3 more | 55 min |
| May 2, 9:08 PM CDT | Flash Flood Warning | SHV | Bowie | 12 hr |
| May 2, 11:14 PM CDT | Flash Flood Warning | SHV | Camp, Franklin, Morris, Red River, Titus, Upshur and 1 more | 11 hr |
| May 2, 11:14 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Morris, Red River, Titus, Upshur and 1 more | 61 min |
| May 3, 12:10 AM CDT | Severe Thunderstorm Warning | SHV | Smith, Upshur, Wood | 65 min |
| May 3, 12:23 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Marion, Morris, Titus and 1 more | 37 min |
| May 3, 1:01 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Harrison, Marion | 59 min |
| May 3, 1:07 AM CDT | Severe Thunderstorm Warning | SHV | Smith | 53 min |
| May 3, 2:40 AM CDT | River Flood Warning | SHV | Cass, Marion | 9 days |
| May 3, 3:50 AM CDT | River Flood Warning | SHV | Smith, Wood | 8 days |
| May 3, 3:50 AM CDT | River Flood Warning | SHV | Wood | 6 days |
| May 3, 6:13 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk | 62 min |
| May 3, 6:52 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Panola, Rusk, Sabine, San Augustine and 1 more | 53 min |
| May 3, 7:44 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 61 min |
| May 3, 11:08 AM CDT | River Flood Warning | SHV | Upshur, Wood | 58 hr |
| May 3, 11:13 AM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 15 days |
| May 3, 11:50 AM CDT | River Flood Warning | SHV | Camp, Morris, Titus | 5 days |
| May 3, 11:50 AM CDT | River Flood Warning | SHV | Cass, Harrison, Marion | 9 days |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.